# SDR WX0A2015030972464

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,577 hours, 35,665 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 581465
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF PRESSURIZATION TRANSFER LOCKOUT & STANDBY ON LIGHT ILLUMINATED & CABIN WAS NOT PRESSURIZING.  COMPLETED QRH 21.9, COMPLETED FLIGHT ON REMAINING CONTROLLER.  R & R NR ! CABIN PRESS CONTROLLER.  GND OPERATIONS CHECKED GOOD IAW AMM 21-32-03, 21-32-11 & 34-11-00.
